Home

We get commissions for purchases made through links in this page. View our Affiliate Disclaimer.

HomeBabyToddlerHealth & Baby CarePain ReliefGenexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

4.5/5

Amazon.com Price: $7.97 (as of 12/20/2024 14:51 PST- Details)

ACTIVE INGREDIENT: Genexa Infants’ Acetaminophen Oral Suspension contains 160 mg per 5 mL of acetaminophen, a pain reliever and fever reducer; compare to the active ingredient of Childrens’ Tylenol Oral Suspension
REAL MEDICINE, MADE CLEAN: Temporarily reducing fever and providing temporary relief of minor aches and pains due to the common cold and flu, such as headache and sore throat for kids
MADE with delicious organic blueberry flavor
MADE WITHOUT: No artificial sweeteners or artificial preservatives, no artificial dyes, no parabens, and no common allergens. Certified gluten-free, Non-GMO Project Verified and no alcohol
PHYSICIAN-FORMULATED: Genexa products are created and formulated by our Chief Formulating Officer, a medical doctor.
SAFE WHEN USED AS DIRECTED: Free of alcohol and gentle on little tummies

Click Here to Share Product on your Social Media

Facebook
Pinterest

We get commissions for purchases made through links in this page. View our Affiliate Disclaimer.